# SDR GTIA2020041635162

- Difficulty date: April 14, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 52,666 hours, 24,467 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT PASSING FL230. CHECK LIST COMPLETE, SMELL WAS GONE-PERFORMED DECCONTAMINATION OF ECS IAW AMM 21-00-00. OPS CHECK GOOD. NO DEFECT NOTED AT THIS TIME.
